# SDR DALA2020021091036

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 222BF, 222LG,222UF WITH A MEASURE HIGTHER TO 20 PERCENT OF ALLOWED DAMAGE , THEREFORE THEY ARE OUT OF LIMITS PER MD-90 SRM VOL.1. 53-20-03 PARAGRAPH 5 FIGURE 2 FABRICATED, REPLACED AND IDENTIFIED PER MD-90 SRM VOL.I 53-20-03 PARAGRAPH 5 AND MUST BE INSTALLED WITH CARD 5321-0301 (1481896)
